# SDR USAA920081592

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 23,905 hours, 15,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 7734293 FLT NR 1521 CLT DEN EMERGENCY EQUIPMENT CIDS CAUTION ON FORWARD FLIGHT ATTENDANT PANEL.  MX R&R LT OFF WING ESCAPE SLIDE ASSEMBLY PER AIRBUS MX MANUAL 25-62-46.  CIDS BITE CHECK GOOD.  ***SUPP*** TO BE ISSUED UPON DETERMINATION OF PART INFORMATION.
